# SDR REXA2013060301050

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 27,222 hours, 25,450 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL WITH FLAPS SET TO 45 DEG THE ED1 FLAP INDICATOR FLUCTUATED BETWEEN 43 DEG AND 45 DEG. THE F/CTL SNOPTIC PAGE SHOWED THE LT FLAP AT 43 DEG AND THE RT FLAP AT 45 DEG.  NO ADVERSE FLIGHT CHARACTERISTICS WERE NOTED.  PERFORMED FLAP POSITION TRANSMITTER TEST IAW AMM 27-55-01.  AT FLAPS 45 ALLOWED RANGE IS 42.8 TO 47.5 DEGREES, FOUND WITHIN RANGE.
